# SDR UPS07450252

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 550 S30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT S30L STRINGER FOUND DAMAGED AT STA 550, CRACK LENGTH 7/16".  FWD CARGO COMPT BS 550 STR 30L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 2.  REPEAT INSPECTION IS REQUIRED AS PER SRM 53-10-03 FIG 2 SHEET 4 TABLE 3. UPS MPI NR P109303 RAISED.
